Alert archive / Arkansas / Flash Flood Warnings in 2008
Flash Flood Warning 108, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jul 5, 2008, 9:46 PM CDT for Benton County, Carroll County, Arkansas. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2008, 9:46 PM CDT (02:46 UTC)
- Expired
- Jul 6, 2008, 2:45 AM CDT
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, AR, Carroll County, AR
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 10:25 PM CDT | FLASH FLOOD | Garfield, AR | US HWY 62 CLOSED BRIEFLY NEAR GARFIELD DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.8 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2832 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 060246
FFWTSA
ARC007-015-060745-
/O.NEW.KTSA.FF.W.0108.080706T0246Z-080706T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT SAT JUL 5 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN BENTON COUNTY IN NORTHWEST ARKANSAS
NORTHWESTERN CARROLL COUNTY IN NORTHWEST ARKANSAS
* UNTIL 245 AM CDT
* AT 943 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 5 MILES
NORTH OF GATEWAY TO 14 MILES SOUTHEAST OF GARFIELD. THE STORMS
PRODUCING THE HEAVY RAINFALL WERE NEARLY STATIONARY. RADAR
INDICATES THAT 2 TO 4 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER
2 TO 4 INCHES WILL BE POSSIBLE THROUGH 245 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...BUSCH.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
LAT...LON 3631 9374 3631 9386 3634 9398 3649 9406
3650 9405 3650 9395 3650 9394 3650 9378
$$2 follow-up statements
000
WGUS74 KTSA 060333
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1033 PM CDT SAT JUL 5 2008
ARC007-015-060745-
/O.CON.KTSA.FF.W.0108.000000T0000Z-080706T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL AR-BENTON AR-
1033 PM CDT SAT JUL 5 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
NORTHEASTERN BENTON AND NORTHWESTERN CARROLL COUNTIES...
AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 10 MILES
NORTHWEST OF GARFIELD TO 19 MILES SOUTH OF GARFIELD...MOVING
SOUTHWEST AT 5 MPH. RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN HAS
ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 245
AM CDT.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
LAT...LON 3631 9374 3631 9386 3634 9398 3649 9406
3650 9405 3650 9395 3650 9394 3650 9378
$$000
WGUS74 KTSA 060548
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1243 AM CDT SUN JUL 6 2008
ARC007-015-060745-
/O.CON.KTSA.FF.W.0108.000000T0000Z-080706T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL AR-BENTON AR-
1243 AM CDT SUN JUL 6 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
NORTHEASTERN BENTON AND NORTHWESTERN CARROLL COUNTIES...
AT 1238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT MOST OF THE HEAVY RAIN HAS MOVED OUT OF THE AREA WITH ONLY VERY
LIGHT RAIN REMAINING. RUNOFF FROM THE EARLIER HEAVY RAIN HAS CLOSED
ROADS AND CAUSED SOME MOTORISTS TO BECOME STRANDED. MOTORISTS ARE
URGED TO NOT TO CONSIDER TRAVELING...ESPECIALLY SECONDARY ROADS
UNTIL FLOOD WATERS RECEDE
LAW ENFORCEMENT OFFICIALS INDICATE THAT CONDITIONS ARE STARTING TO
IMPROVE BUT IT WILL BE ANOTHER HOUR OR TWO BEFORE THE FLOOD WATER
RECEDE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO
STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS.
CAMPERS SHOULD AVOID CAMPING ALONG STREAMS OR CREEKS DURING
THREATENING RAINS.
LAT...LON 3631 9374 3631 9386 3634 9398 3649 9406
3650 9405 3650 9395 3650 9394 3650 9378
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 6:26 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jul 5, 6:26 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 626 PM CDT SAT JUL 5 2008 .DISCUSSION... && .AVIATION... ONGOING CONVECTION IS LIKELY TO REMAIN JUST WEST OF ARKANSAS TAF SITES WHILE COVERAGE AND DURATION WARRANT THUNDER IN VICINITY FOR EARLY EVENING HOURS. PATCHY FOG POSSIBLE TOWARD SUNRISE...OTHERWISE STRENGTHENING HIGH PRESSURE TOMORROW WILL FURTHER LIMIT AFTERNOON CONVECTIVE COVERAGE WITH ONLY A CB MENTION FOR EASTERN TAF SITES. && .PREV DISCUSSION... /ISSUED 311 PM CDT SAT JUL 5 2008/ DISCUSSION... MORNING CONVECTION HAS DRIFTED INTO NRN AR...WITH OTHER SCT SHOWERS NOTED ACROSS ERN KS. SUSTAINED AFTERNOON HEATING AND PRESENCE OF SEWD MOVING MCV CURRENTLY OVER SERN KS SHOULD SUPPORT ADDITIONAL THUNDERSTORMS INTO THE EVENING HOURS ALONG THE INSTABILITY AXIS THAT STRETCHES FROM NE OK INTO WRN AR. WILL TAKE A LAST LOOK AT RADAR TRENDS BEFORE DECIDING ON FIRST PERIOD POPS. WARMER AND DRIER CONDITIONS ARE EXPECTED FOR SUNDAY/MONDAY AS THE UPPER LEVEL RIDGE STRENGTHENS ACROSS THE REGION. MAV NUMBERS CONTINUE TO LOOK TOO WARM ON AFTERNOON HIGHS...AND WILL CONTINUE TO UNDERCUT THEM A FEW DEGREES. LONGER RANGE MODELS CONTINUE TO SUGGEST A WEAKNESS IN THE UPPER RIDGING/MODEST NWLY FLOW DEVELOPING AROUND MID-WEEK. A WEAK FRONT IS EXPECTED TO SAG INTO THE AREA BY WEDNESDAY...LINGER FOR A DAY OR TWO...THEN DISSIPATE OR LIFT N BY THE END OF THE WEEK. THERE REMAINS SOME UNCERTAINTY AS TOO HOW FAR S ANY BOUNDARY WILL MAKE IT (TYPICAL FOR THIS TIME OF YEAR)...BUT CHANCE POPS ARE AT LEAST WARRANTED...WITH BEST CHANCES RUNNING FROM TUESDAY NIGHT INTO WEDNESDAY. UPPER RIDGE WILL BUILD BACK IN LATE IN THE WEEK AND INTO NEXT WEEKEND...WITH MORE SEASONAL TEMPS IN STORE. && .PRELIMINARY POINT TEMPS/POPS... TUL 75 96 77 94 / 20 0 10 10 FSM 70 94 73 94 / 20 10 10 10 MLC 72 95 74 94 / 20 0 10 10 BVO 68 95 71 94 / 20 0 10 10 FYV 67 90 69 90 / 30 0 10 10 BYV 68 91 70 89 / 30 0 10 10 MKO 70 93 72 93 / 20 0 10 10 MIO 68 94 73 93 / 30 0 10 10 F10 73 94 73 93 / 20 0 10 10 HHW 72 95 74 94 / 10 10 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...07 LONG TERM....21 AVIATION...07
Hazardous weather outlook, Jul 5, 7:58 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
758 PM CDT SAT JUL 5 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
749 PM CDT SAT JUL 5 2008
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...WEST CENTRAL AND NORTHWEST ARKANSAS. LEFLORE AND SEQUOYAH
COUNTIES IN EXTREME EASTERN OKLAHOMA.
ONSET...ONGOING.
FLASH FLOOD.
RISK...LIMITED.
AREA...MADISON AND FRANKLIN COUNTIES IN NORTHWEST ARKANSAS.
DISCUSSION...
EVENING THUNDERSTORMS IN NORTHWEST AND WEST CENTRAL ARKANSAS
AND EXTREME EASTERN OKLAHOMA WILL GRADUALLY DIMINISH.
THUNDERSTORMS MAY PRODUCE A QUICK TWO INCHES OF RAIN BEFORE
COLLAPSING...AND PRODUCING MICRO BURST WINDS IN EXCESS OF 60 MPH.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT LIKELY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
EXTENDED DISCUSSION...
HIGH PRESSURE WILL BRING A FEW DAYS OF QUIET WEATHER BEFORE THE
NEXT UPPER LEVEL SYSTEM MOVES INTO THE REGION DURING THE MIDDLE
OF THE WEEK...BRINGING A CHANCE OF THUNDERSTORMS. A RETURN TO HOT
AND DRY CONDITIONS ARE EXPECTED AGAIN BY THE END OF THE WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Jul 5, 6:08 PM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT SAT JUL 5 2008
ARZ020-060000-
FRANKLIN AR-
608 PM CDT SAT JUL 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY...
IN WEST CENTRAL ARKANSAS
SOUTHERN FRANKLIN
AT 608 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PETER PENDER...REMAINING NEARLY STATIONARY. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...CHARLESTON...BRANCH...
PETER PENDER...MEG AND CECIL.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3539 9380 3532 9380 3531 9381 3531 9390
3529 9391 3527 9404 3546 9403 3547 9378
3539 9378
TIME...MOT...LOC 2308Z 270DEG 10KT 3537 9392Special weather statement, Jul 5, 6:31 PM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
631 PM CDT SAT JUL 5 2008
ARZ020-060015-
FRANKLIN AR-
631 PM CDT SAT JUL 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY...
IN WEST CENTRAL ARKANSAS
CENTRAL FRANKLIN
AT 631 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM LONELM TO 6 MILES SOUTHEAST OF MEG...MOVING EAST
AT 17 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...PARADISE...ALIX...TAFT...OZARK...MEG...DENNING...ALTUS...
TONEY...LONELM...CRAVENS...WATALULA...JETHRO...MOUNTAIN TOP...BARNES
AND WIEDERKEHR VILLAGE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH...AND
WILL IMPACT PORTIONS OF INTERSTATE 40 THROUGH CENTRAL FRANKLIN
COUNTY.
LAT...LON 3537 9374 3538 9375 3538 9378 3539 9379
3535 9380 3531 9390 3559 9398 3568 9372
3538 9369
TIME...MOT...LOC 2331Z 253DEG 15KT 3558 9393 3534 9381Special weather statement, Jul 5, 6:40 PM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
640 PM CDT SAT JUL 5 2008
ARZ011-060030-
MADISON AR-
640 PM CDT SAT JUL 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
MADISON
AT 640 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHWEST OF HUNTSVILLE TO RED STAR...
MOVING SOUTHEAST AT 9 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...GEORGETOWN...RED STAR...WEATHERS...
HUNTSVILLE...AURORA...BOSTON...WITTER AND JAPTON.
DAMAGE WAS REPORTED AROUND 611 PM IN HINDSVILLE WITH THESE STORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3577 9353 3598 9391 3616 9380 3597 9348
TIME...MOT...LOC 2340Z 337DEG 8KT 3605 9381 3584 9355Local storm report, Jul 5, 6:41 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
641 PM CDT SAT JUL 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND DMG HINDSVILLE 36.14N 93.86W
07/05/2008 MADISON AR LAW ENFORCEMENT
WFO LZK RELAYED REPORT OF TREES BLOWN OVER, PARTIAL ROOF
BLOWN OFF OF RESTAURANT AND HIGHWAY 412 BLOCKED FROM
DEBRIS IN HINDSVILLE.
&&
DMJSpecial weather statement, Jul 5, 7:35 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
735 PM CDT SAT JUL 5 2008
ARZ029-OKZ072-076-060115-
LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
735 PM CDT SAT JUL 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
WESTERN SEBASTIAN
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 735 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHEAST OF COTTONWOOD...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...COTTONWOOD...ROCK
ISLAND...POCOLA...SCULLYVILLE...BRADEN...ARKOMA...MILL CREEK...
HACKETT...BARLING...JENSON...BONANZA...JENNY LIND...RYE HILL AND
CENTRAL CITY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3532 9424 3512 9445 3530 9462 3542 9454
TIME...MOT...LOC 0035Z 303DEG 9KT 3533 9451Local storm report, Jul 5, 8:28 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
828 PM CDT SAT JUL 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FLASH FLOOD 4 SE HINDSVILLE 36.10N 93.81W
07/05/2008 MADISON AR LAW ENFORCEMENT
ARKANSAS STATE POLICE AT SPRINGDALE REPORTED WATER A FOOT
DEEP ON HIGHWAY 412 AT GLADE CREEK BETWEEN HINDSVILLE AND
HARTWELL IN MADISON COUNTY. TRAFFIC IS DOWN TO ONE LANE.
&&
DMJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:02 PM CDT | Areal Flood Advisory | TSA | Madison | 118 min |
| Jul 5, 7:11 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Madison | 64 min |
| Jul 5, 7:35 PM CDT | Special Weather Statement | TSA | Sebastian | 40 min |
| Jul 5, 7:45 PM CDT | Flash Flood Warning | TSA | Madison | 5 hr |
| Jul 5, 8:32 PM CDT | Flash Flood Warning | TSA | Benton | 5 hr |
| Jul 5, 8:47 PM CDT | Areal Flood Advisory | TSA | Franklin | 118 min |
| Jul 5, 9:41 PM CDT | Areal Flood Advisory | TSA | Benton, Carroll | 2 hr |
| Jul 6, 1:29 AM CDT | Areal Flood Warning | TSA | Benton, Carroll | 6 hr |
Nearby
Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.